Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


New treatment. OK?
Jun 30, 2004

I just started on this new treatment: norvir 100mg qd videx ec 250 qd reyataz 300 mg qd viread 300 mg qd I also take prozac 20mg qd and lopid 600mg bid. After taking the new meds for about a week I developed a rash similar to the one I got when I started Sustiva . After 4 days the rash looks better. Is this a side effect and will it subside? Thanks in advance, rc

Response from Dr. Sherer

Rash is not a common side effect with any of the new medications that you have started, i.e. it occurred in < 2% of patients in clinical trials of those medications. Nonetheless, rash can occur in response to any new medication, and the timing suggests that it may be related.

As there are numerous other causes of rash, I would suggest that you contact your clinical caregiver and discuss this question with him or her. It may be advisable for your clinician to see you and form their own opinion of the rash, though if it continues to resolve while you are taking the medications it may not be necessary.


Previous
Falling CD4 count
Next
?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement